... back even worse! I am only 37 and wondering if the prometrium is making me have cramping and diarrah a couple times a week? Can anyone offer any advice?
9 Jan 2010
Cramping and diarrhea are common side effects of Prometrium. If it is bothersome please see your doctor.
Were you still taking Prometrium when you started bleeding again. If yes, then see the doctor for this as well.
- Prometrium Information for Consumers
- Prometrium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prometrium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor gave me 10 day prescription of prometrium on sept 23rd,took it the entire 10 days and was?
told it would bring on a cycle 14 days after. It has been 19 days and no cycle... I was prescribed the medicine because I was experiencing an absence ...
1 answer • 21 Oct 2009
I've only recently skipped a couple of periods and started taking the climara with the prometrium vaginally to avoid the oral effects, but is ...
1 answer • 3 Dec 2009
I was prescribed prometrium to take for 14 days to stop heavy bleeding and then off for 14 days and?
... i am supposed to have another period while off of the prometrium it's been 16 days that i have been off and i havn't had a period yet ...
1 answer • 2 Jul 2011
I have been on Pristiq (50 mg) and prometrium (100 mg) for three years. I stopped taking prometrium?
... in early November (it was my own call, not my doctor's). At the end of December I relapsed into depression / anxiety. Just went back on the ...
0 answers • 10 Jan 2014